Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On Amoxicillin for sinusitis, had diarrhea after drinking milk due to lactose intolerance. Will it hinder effectiveness of Amoxicillin?

Hi, I am taking Amoxcillin for sinusitis . It is my third day of taking them. I have taken the amoxcillin with water but afterwards last night,I drank a vast quantity of milk. This morning I have some diarreah . I have taken Amoxcillin in the past without side effects , so I know it is an antibiotic I can safely take. I am lactose intolerant to milk which has caused my upset tummy. Will the amoxcillan still be effective and be absorbed into my body inspite of having 2 episodes of diarreah?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There won't be any problem regarding absorption of Amoxycillin inspite of diarrhea.
It will be totally effective and you may continue with the medicine.
You may take some probiotic along with Amoxycillin.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor